Please use this identifier to cite or link to this item:
Title: On a recursion formula related to confluent vandermonde
Authors: Hou, SH
Hou, E
Issue Date: 2015
Publisher: Mathematical Association of America
Source: American mathematical monthly, 2015, v. 122, no. 8, p. 766-772 How to cite?
Journal: American mathematical monthly 
Abstract: In this short article, we give a novel and elegant proof of a recursion formula related to confluent Vandermonde determinants. This leads to an easy derivation of the well-known determinant identity due to Schendel.
ISSN: 0002-9890 (print)
1930-0972 (online)
DOI: 10.4169/amer.math.monthly.122.8.766
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Checked on Dec 10, 2017

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.